# SDR ASAA1058358

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 9,786 hours, 3,128 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 17410802
- Part serial: AC00593
- Condition: Damaged
- Location: Cockpit
- Part time: 9,786 hours, 3,128 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCDU:  LINE SELECT KEY 1R BROKE OFF.  REPLACED F/O'S FMC CDU.  OPS NORMAL REF 34 61 01.
